# SDR VNAA20250320019

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725S
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00207469 SN: 00754 DISCREPANCY: PAX DOOR AFT DAFT ANGLE FOUND TO BE CRACKED REQUIRE REPLACEMENT CORRECTIVE ACTION: LOCATED AND DRILLED NEW SERVICEABLE PAX DOOR AFT WEB DRAG ANGLE P/N #601R31772-5S IAW CRJ-700 SRM TASK 51-40-11-001-001-A01. INSTALLED NEW AFT DRAG ANGLE IAW CRJ 700SRM 51-42-06-001-001-A01
